Cross Reference Down

Sundheim, R and Busta, B (1993). Fibonacci numbers tend to obey Benford's law: an extension of Wlodarski and Sentance. Working Paper, St. Cloud State University, St. Cloud, Minnesota.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
McLaughlin, WI and Lundy, SA (1984). Digit functions of integer sequences. Fibonacci Quarterly 22(2), pp. 105-115. ISSN/ISBN:0015-0517. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Sentance, WA (1973). A further analysis of Benfordís law. Fibonacci Quarterly 11, 490-494. View Complete Reference No online information available Works that this work references Works that reference this work
Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benfordís law. Fibonacci Quarterly 9, 87-88. View Complete Reference No online information available Works that this work references Works that reference this work